Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Mark Kac
Title: Slatistical independence in probability, analysis and number theory
Additional book information Carus Mathematical Monographs, no. 12. New York, Wiley, 1959. 14+93 pp. $3.00.

Review Information

Reviewer: W. J. LeVeque
Journal: Bull. Amer. Math. Soc. 66 (1960), 265-266
PII: S 0002-9904(1960)10459-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia